Alert archive / Minnesota / Fire Weather Watches in 2012
Fire Weather Watch 8, NWS Twin Cities, MN
NWS Twin Cities, MN issued this fire weather watch at Sep 18, 2012, 1:29 PM CDT for 19 counties in Minnesota. It took effect at Sep 19, 2012, 2:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 18, 2012, 1:29 PM CDT (18:29 UTC)
- In effect from
- Sep 19, 2012, 2:00 PM CDT
- Expired
- Sep 19, 2012, 3:15 AM CDT
- In force
- Issued by
- NWS Twin Cities, MN
Counties Blue Earth County, MN, Brown County, MN, Chippewa County, MN, Faribault County, MN, Freeborn County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, Nicollet County, MN, Redwood County, MN, Renville County, MN, Sibley County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Waseca County, MN, Watonwan County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 98 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 6.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
947 WWUS83 KMPX 181829 RFWMPX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 129 PM CDT TUE SEP 18 2012 ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR WEST CENTRAL THROUGH SOUTH CENTRAL MINNESOTA... .A DRY COLD FRONT WILL MOVE ACROSS THE WATCH AREA WEDNESDAY MORNING. NORTHWEST WINDS FROM 20 TO 25 MPH WILL OCCUR IN THE AFTERNOON ALONG WITH GUSTS APPROACHING 35 MPH. RELATIVE HUMIDITY VALUES WILL LOWER INTO THE 20 TO 25 PERCENT RANGE DURING THIS TIME FRAME AS WELL. THE COMBINATION OF THE WIND AND LOW HUMIDITY MAY RESULT IN DANGEROUS FIRE WEATHER CONDITIONS. THE FIRE WEATHER WATCH IS ALONG AND SOUTH OF A LINE FROM MORRIS TO ST. PETER TO ALBERT LEA. MNZ047-054>057-064-065-067-073>076-082>085-091>093-190230- /O.NEW.KMPX.FW.A.0008.120919T1900Z-120920T0100Z/ STEVENS-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE- RENVILLE-SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...MORRIS...MADISON...BENSON... MONTEVIDEO...WILLMAR...GRANITE FALLS...OLIVIA...GAYLORD... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...ST. JAMES... MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA 129 PM CDT TUE SEP 18 2012 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS...LOW HUMIDITY AND DRY FUELS FOR WEST CENTRAL THROUGH SOUTH CENTRAL MINNESOTA... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WINDS...LOW HUMIDITY AND DRY FUELS...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 047 STEVENS...FIRE WEATHER ZONE 054 LAC QUI PARLE...FIRE WEATHER ZONE 055 SWIFT...FIRE WEATHER ZONE 056 CHIPPEWA...FIRE WEATHER ZONE 057 KANDIYOHI... FIRE WEATHER ZONE 064 YELLOW MEDICINE...FIRE WEATHER ZONE 065 RENVILLE...FIRE WEATHER ZONE 067 SIBLEY...FIRE WEATHER ZONE 073 REDWOOD...FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER ZONE 075 NICOLLET...FIRE WEATHER ZONE 076 LE SUEUR...FIRE WEATHER ZONE 082 WATONWAN...FIRE WEATHER ZONE 083 BLUE EARTH...FIRE WEATHER ZONE 084 WASECA...FIRE WEATHER ZONE 085 STEELE...FIRE WEATHER ZONE 091 MARTIN...FIRE WEATHER ZONE 092 FARIBAULT AND FIRE WEATHER ZONE 093 FREEBORN. * WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...WEDNESDAY AFTERNOON THROUGH EARLY WEDNESDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * IMPACTS...FIRES COULD BECOME FAST MOVING IN A SHORT PERIOD OF TIME DUE TO THE GUSTY WINDS AND LOW HUMIDITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ RAH
2 follow-up statements
446 WWUS83 KMPX 190311 RFWMPX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1011 PM CDT TUE SEP 18 2012 ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR WEST CENTRAL THROUGH SOUTH CENTRAL MINNESOTA... .A DRY COLD FRONT WILL MOVE ACROSS THE WATCH AREA WEDNESDAY MORNING. NORTHWEST WINDS FROM 20 TO 30 MPH WILL OCCUR IN THE AFTERNOON ALONG WITH GUSTS APPROACHING 40 MPH. RELATIVE HUMIDITY VALUES WILL LOWER TO AROUND 25 PERCENT DURING THIS TIME FRAME AS WELL. THE COMBINATION OF THE WIND AND LOW HUMIDITY MAY RESULT IN DANGEROUS FIRE WEATHER CONDITIONS. THE FIRE WEATHER WATCH IS ALONG AND SOUTH OF A LINE FROM MORRIS TO ST. PETER TO ALBERT LEA. MNZ047-054>057-064-065-067-073>076-082>085-091>093-191200- /O.CON.KMPX.FW.A.0008.120919T1900Z-120920T0100Z/ STEVENS-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE- RENVILLE-SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...MORRIS...MADISON...BENSON... MONTEVIDEO...WILLMAR...GRANITE FALLS...OLIVIA...GAYLORD... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...ST. JAMES... MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA 1011 PM CDT TUE SEP 18 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS...LOW HUMIDITY AND DRY FUELS FOR WEST CENTRAL THROUGH SOUTH CENTRAL MINNESOTA... * AFFECTED AREA...FIRE WEATHER ZONE 047 STEVENS...FIRE WEATHER ZONE 054 LAC QUI PARLE...FIRE WEATHER ZONE 055 SWIFT...FIRE WEATHER ZONE 056 CHIPPEWA...FIRE WEATHER ZONE 057 KANDIYOHI... FIRE WEATHER ZONE 064 YELLOW MEDICINE...FIRE WEATHER ZONE 065 RENVILLE...FIRE WEATHER ZONE 067 SIBLEY...FIRE WEATHER ZONE 073 REDWOOD...FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER ZONE 075 NICOLLET...FIRE WEATHER ZONE 076 LE SUEUR...FIRE WEATHER ZONE 082 WATONWAN...FIRE WEATHER ZONE 083 BLUE EARTH...FIRE WEATHER ZONE 084 WASECA...FIRE WEATHER ZONE 085 STEELE...FIRE WEATHER ZONE 091 MARTIN...FIRE WEATHER ZONE 092 FARIBAULT AND FIRE WEATHER ZONE 093 FREEBORN. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...WEDNESDAY AFTERNOON THROUGH EARLY WEDNESDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. * IMPACTS...FIRES COULD BECOME FAST MOVING IN A SHORT PERIOD OF TIME DUE TO THE GUSTY WINDS AND LOW HUMIDITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ BORGHOFF
700 WWUS83 KMPX 190815 RFWMPX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 315 AM CDT WED SEP 19 2012 ...FIRE WEATHER WATCH FOR WEST CENTRAL AND SOUTH CENTRAL MINNESOTA CANCELLED... .THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING FOR WEST CENTRAL AND SOUTH CENTRAL MINNESOTA HAS BEEN CANCELLED. WHILE STRONG NORTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE STILL EXPECTED...COOLER TEMPERATURES RANGING FROM THE LOWER 60S TO LOWER 70S WILL KEEP RELATIVE HUMIDITY VALUES AROUND OR JUST ABOVE THE CRITICAL 25 PERCENT VALUE. THEREFORE...THE FIRE WEATHER WATCH WILL NOT BE UPGRADED TO A RED FLAG WARNING AT THIS TIME. MNZ047-054>057-064-065-067-073>076-082>085-091>093-190915- /O.CAN.KMPX.FW.A.0008.120919T1900Z-120920T0100Z/ STEVENS-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE- RENVILLE-SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...MORRIS...MADISON...BENSON... MONTEVIDEO...WILLMAR...GRANITE FALLS...OLIVIA...GAYLORD... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...ST. JAMES... MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA 315 AM CDT WED SEP 19 2012 ...FIRE WEATHER WATCH IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL AND SOUTH CENTRAL MINNESOTA... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS CANCELLED THE FIRE WEATHER WATCH. THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING FOR WEST CENTRAL AND SOUTH CENTRAL MINNESOTA HAS BEEN CANCELLED. WHILE STRONG NORTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE STILL EXPECTED...COOL TEMPERATURES IN THE LOWER 60S TO LOWER 70S RANGE WILL KEEP RELATIVE HUMIDITY VALUES AROUND OR JUST ABOVE THE CRITICAL 25 PERCENT VALUE. THEREFORE...THE FIRE WEATHER WATCH WILL NOT BE UPGRADED TO A RED FLAG WARNING AT THIS TIME. $$ JRB
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this fire weather watch went out at Sep 18, 12:25 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Sep 18, 12:25 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1225 PM CDT TUE SEP 18 2012 .AVIATION... /18Z TAF ISSUANCE/ THE MAIN CONCERN THIS TAF CYCLE CENTERS AROUND THE WIND DIRECTION AND SPEED. A RIDGE OF HIGH PRESSURE OVER THE REGION AT MIDDAY WILL MOVE SE THIS AFTERNOON AND EVENING WITH NW SURFACE WINDS BACKING TO THE SOUTH BY THIS EVENING. THE SOUTHERLY WINDS WILL BECOME GUSTY FROM KMSP ON EAST BY WEDNESDAY MORNING WITH 15G22KT COMMON. FURTHER WEST...A COLD FRONT WILL PUSH THROUGH KAXN...KSTC AND KRWF IN THE 12Z-15Z TIME FRAME. NORTHWEST WINDS WILL INCREASE QUICKLY TO NEAR 20 KNOTS WITH FROPA WITH GUSTS APPROACHING 30 KNOTS. SUSTAINED WINDS IN THE AFTERNOON MAY BE CLOSER TO 25 KNOTS AT THESE THREE SITES. CLOUD-WISE...THERE WILL BE BKN-OVC100-120 MOVING ACROSS THE TAF SITES TONIGHT WITH LINGERING CEILINGS AT THE EASTERN TERMINALS WEDNESDAY MORNING. KMSP...SCT CU THIS AFTERNOON ALONG WITH NW WINDS 10-12 KNOTS. THE WINDS WILL BACK TO THE WEST LATE IN THE AFTERNOON AND TO THE SOUTH EARLY THIS EVENING WITH SPEEDS DROPPING TO LESS THAN 10 KNOTS. HOWEVER...SPEEDS WILL INCREASE 12-15 KNOTS TOWARD DAYBREAK FROM THE SSW AS A COLD FRONT APPROACHES. THE COLD FRONT WILL MOVE THROUGH AROUND MIDDAY ON WEDNESDAY WITH NORTHWEST WINDS INCREASING TO NEAR 20 KNOTS IN THE AFTERNOON ALONG WITH GUSTS NEAR 30 KNOTS. IN ADDITION...THERE WILL SOME SHOWERS AROUND DURING THE AFTERNOON ON WEDNESDAY WITH A PROB GROUP INSERTED FOR 21Z-24Z. CONFIDENCE IS HIGHEST FOR THE SHOWERS TO THE NORTH AND EAST OF THE AIRFIELD TOMORROW AFTERNOON. AN ISOLATED THUNDERSTORM COULD ALSO OCCUR. /OUTLOOK FOR KMSP/ THURSDAY...VFR. WINDS NW 15 KTS. FRIDAY...VFR. CHC SHRA. WINDS NW 12 KTS. SATURDAY...VFR CHC SHRA. WINDS NW 10 KTS. && .DISCUSSION... /ISSUED 426 AM CDT TUE SEP 18 2012/ A RATHER COOL AND DRY FORECAST FOR THE UPCOMING PERIOD. MAIN ITEMS OF INTEREST ARE THE SHORTWAVE COMING DOWN FROM CANADA LATER TONIGHT...THE FIRE WEATHER CONCERN ON WEDNESDAY...AND THEN THE PERIODIC SHORTWAVES EMBEDDED IN THE NORTH NORTHWEST FLOW FOR THE END OF THE WEEK. TODAY THROUGH WEDNESDAY...EARLY MORNING WATER VAPOR IMAGERY COMBINED WITH 500MB HEIGHTS AND WINDS SHOWED A LONGWAVE TROUGH WITH THE AXIS ORIENTED ALONG HUDSON BAY DOWN THROUGH THE UPPER MIDWEST. UPSTREAM A FEW SHORT WAVES WERE EVIDENT ON THE POLEWARD SIDE OF AN UPPER LEVEL JET LOCATED OVER THE SOUTHERN COAST OF ALASKA. AT THE SURFACE HIGH PRESSURE WAS CENTERED IN NEBRASKA...WITH THE NORTHERN EXTENT OF THE RIDGE AXIS ALONG THE WI/MN BORDER. LIGHT WINDS AND PARTLY CLOUDY SKIES HAD ALLOWED TEMPERATURES TO COOL INTO THE 30S AT MOST LOCATIONS ACROSS THE FORECAST AREA...WITH A FEW UPPER 20S ACROSS THE NORTH. TODAY WILL BE QUIET AND COOL WITH NORTHWEST FLOW OVERHEAD AND H850 TEMPS BELOW FREEZING. AFTERNOON HIGH TEMPERATURES WILL STRUGGLE TO REACH 60 IN WISCONSIN...BUT WILL BE SLIGHTLY WARMER TOWARDS WESTERN MINNESOTA WHERE A FEW UPPER 60S ARE POSSIBLE. THE REASON BEING AN ALBERTA CLIPPER CURRENTLY OVER ALBERTA CANADA WILL SLIDE SOUTHEAST ACROSS THE HIGH PLAINS LATER TODAY. THIS PV ANOMALY WILL INDUCE A LOW LEVEL CIRCULATION THAT WILL SET UP WARM AIR ADVECTION ACROSS WESTERN MINNESOTA THIS AFTERNOON...AND KEEP TEMPERATURES FROM COOLING OFF TONIGHT. A BAND OF MID LEVEL CLOUDS ASSOCIATED WITH THIS FEATURE DEVELOPED OVER THE NORTHERN DAKOTAS LAST NIGHT...AND TEMPERATURES ROSE OVERNIGHT. GIVEN THE UPSTREAM OBS...AND THE NUMERICAL GUIDANCE SUPPORTING SOUTHWEST WINDS OVERNIGHT...HAVE INCREASED TEMPERATURES AND CLOUD COVER TONIGHT AND WENT WITH A NON-DIURNAL HOURLY TEMPERATURE TREND. H850 THETA_E ADVECTION SWEEPS ACROSS THE REGION OVERNIGHT WHICH WILL LIKELY PRODUCE SOME ELEVATED SHOWERS FROM A FEW OF THE CLOUDS...BUT PROFILES ARE SO DRY THAT NOT ANTICIPATING ANY MEASURABLE PRECIP OVERNIGHT. NONE THE LESS...DID RAISE POPS FROM ZERO TO A MODEST 10 PERCENT ACROSS THE CWA. THE BEST CHANCE FOR PRECIP WITH THIS SYSTEM WILL BE ACROSS THE NORTHEAST AS THE UPPER LEVEL FORCING ARRIVES ON WEDNESDAY AND TRACKS A SURFACE LOW OVER LAKE SUPERIOR. MEANWHILE...A COLD FRONT EXTENDING FROM THIS LOW WILL PUSH THROUGH THE REGION ON WEDNESDAY AS WELL. BOUNDARY LAYER MIXING ASSOCIATED WITH BOTH THE DIFFERENTIAL COLD AIR ADVECTION AND THE DIABATIC SURFACE HEATING WILL BRING WINDS OF 20KTS TO THE SURFACE WEDNESDAY AFTERNOON...ESPECIALLY ALONG THE MINNESOTA RIVER VALLEY. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS WHEN COMBINED WITH THE DRY AIR THAT WILL BE IN PLACE. RH VALUES WILL DROP TO AROUND 20 PERCENT DURING THE AFTERNOON...SO MAY NEED TO CONSIDER ISSUING A FIRE WEATHER WATCH LATER TODAY FOR WEDNESDAY AFTERNOON. THURSDAY THROUGH MONDAY...ON THURSDAY THE AFOREMENTIONED STRONG H250 JET THAT WAS ALONG THE ALASKAN COAST WILL CROSS THE CANADIAN ROCKIES AND DIVE SOUTHWARD TOWARDS THE UPPER MIDWEST. AGEOSTROPHIC DIVERGENCE NEAR THE LEFT EXIT REGION WILL INDUCE UPWARD MOTION/COOLING AND REINFORCE THE UPPER LEVEL TROUGH OVER THE MIDWEST. THIS WILL SPREAD COLD AIR ACROSS THE REGION THROUGH THE END OF THE WEEK KEEPING FRIDAY AND SATURDAY TEMPS 10 DEGREES BELOW THE SEASONAL AVERAGE FOR LATE SEPTEMBER. IT WILL ALSO BRING CHANCES FOR LIGHT RAIN ACROSS THE REGION AS A FEW SHORTWAVES WITHIN THIS LONGWAVE TROUGH MOVE ACROSS THE REGION...MAINLY THURSDAY NIGHT AND SATURDAY NIGHT. LOOKING AHEAD...THE PATTERN APPEARS TO BREAK DOWN EARLY NEXT WEEK WITH AN UPPER LEVEL RIDGE BUILDING ACROSS THE WEST CENTRAL CONUS...AND LOW LEVEL SOUTHWEST WIND BRINGING WARM AIR ACROSS THE UPPER MIDWEST. THEREFORE TEMPERATURES SHOULD MODERATE ON SUNDAY AND MONDAY. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && RAH/JRB
Hazardous weather outlook, Sep 18, 12:21 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1221 PM CDT TUE SEP 18 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 191730- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1221 PM CDT TUE SEP 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG NORTHWEST WINDS AND DRY FUELS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS WEDNESDAY AFTERNOON ACROSS WEST CENTRAL THROUGH SOUTH CENTRAL MINNESOTA. ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON ACROSS WEST CENTRAL WISCONSIN. THE THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. RAH
Nearby
Fire Weather Watches in Minnesota, 2012Every fire weather watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.